Moreau's decomposition theorem revisited
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 325-338
@article{AIHPC_1989__S6__325_0,
     author = {Hiriart-Urruty, J. B. and Plazanet, Ph.},
     title = {Moreau's decomposition theorem revisited},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {325-338},
     zbl = {0675.90093},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__325_0}
}
Hiriart-Urruty, J. B.; Plazanet, Ph. Moreau's decomposition theorem revisited. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 325-338. http://www.numdam.org/item/AIHPC_1989__S6__325_0/

1 - E. Asplund, Differentiability of the metric projection in finite-dimensional Euclidean space, Proceedings of the Amer. Math. Society 38 (1973), 218-219. | MR 310150 | Zbl 0269.52002

2 - D. Aze and J-P. Penot, Uniformly convex functions and uniformly smooth convex functions, preprint (1987).

3 - J-B. Hiriart-Urruty, Generalized differentiability, duality and optimization for problems dealing with differences of convex functions, in Convexity and Duality in Optimization, Lecture Notes in Economics and Mathematical Systems 256 (1986), 37-70. | MR 873269 | Zbl 0591.90073

4 - J-B. Hiriart-Urruty and M-L. Mazure, Formulations variationnelles de l'addition parallèle et de la soustraction parallèle d'opérateurs semi-définis positifs, C.R. Acad. Sc. Paris, 1. 302, Série I, n° 15 (1986), 527-530. | MR 845640 | Zbl 0597.15008

5 - J-B. Hiriart-Urruty, A general formula on the conjugate of the difference of functions, Canad. Math. Bull., Vol 29 (4) (1986), 482-485. | MR 860858 | Zbl 0608.90087

6 - J-M. Lasry and P.-L. Lions, A remark on regularization in Hilbert spaces, Israel J. of Mathematics 55 (1986), 257-266. | MR 876394 | Zbl 0631.49018

7 - J-J. Moreau, Décomposition orthogonale d'un espace hilbertien selon deux cônes mutuellement polaires, C.R. Acad. Sc., t.255 (1962), 238-240. | MR 139919 | Zbl 0109.08105

8 - J-J. Moreau, Proximité et dualité dans un espace Hilbertien, Bull. Soc. Math. France 93 (1965), 273-299. | Numdam | MR 201952 | Zbl 0136.12101

9 - J-J. Moreau, Weak and strong solutions of dual Problems in Contributions to Nonlinear Functional Analysis (E. Zarantonello, Editor), Academic Press (1971). | MR 410505 | Zbl 0274.49007

10 - M. Volle, private communication (June 1987).

11 - A.P. Wierzbicki and S. Kurcyuz, Projection on a cone, penalty functionals and duality theory for problems with inequality contraints in Hilbert space, SIAM J. Control and Optimization 15 (1977), 25-26. | MR 438720 | Zbl 0355.90045